Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taking antibiotics for UTI. Developed kidney side pain. On promethazene for nausea and methocarbam for muscle spasms

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
I am going through my 5th set of antibiotics for what has been diagnosed as a UTI. I am still having alot of pain in my kidney area and up my right backside. I take Norco for an ongoing back problems. Taking 2-325mg. tablets 3 times per day, along with promethazene for nausea and methocarbam for muscle spasms. I am worried that all this medication is damaging my kidneys and need to find a top Urologist here to get to the root of all the problems. Thank you for any suggestions, XXXXXXX
Posted Tue, 10 Sep 2013 in Kidney Conditions
Answered by Dr. Payman Hajiazim 41 minutes later
Brief Answer:
Hi, controlling pain is multifaceted.

Detailed Answer:
Hi XXXXXXX thanks for asking. Pain control is a serious issue in today's medicine. As you mentioned, it is not possible to control it sometimes with just medication which aim the pain. Sometimes, controlling mood problems and anxiety issues, if there is any concomittant issues can help. Controlling the effect that back pain could have on your sleep is also important. Some people who have back problems will also have restless legs that can affect their sleep. It should also be treated. Let me know if you have any question. I wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor